# SDR SWAA2022031029021

- Difficulty date: June 5, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 41,646 hours, 24,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE BROKEN. 8-22 (OFF AIRCRAFT) / AFT CARGO AFT CORNER SCUFF PLATE WELD REPAIRED ACCOMPLISHED ON EA NO: 1-A53-2076 REV 11 REF W/O 2015067 ; 1000 ; 0048
